Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. I have been on coumadine, an anticoagulant for some time. My doctor suggests me introducing amiodarone into my therapy. SHould I expect any strange symptoms from these two medications taken together? What can you tell me about this? I would really appreciate all you your advices. Thanks in advance.

Loading...

Hello. Amiodarone and anticoagulants are not so harmless when taken together. INR (International Normalized Ratio) is increased in that way. It means that your tendency to bleeding is higher. This bleeding can even be fatal in some cases. These symptoms should appear 4 to 6 days after starting taking this combination of drugs. You can see bleeding in your gums, petechiae, but more severe bleeding as well. Amiodarone itself can have some dangerous side effects. However, it is very useful drug. You should discuss about this combination with your cardiologist. I hope everything will be all right. Bye!
Reply

Loading...